MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2200X11B
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report from a service engineer on behalf of the customer that a trilogy ev300 ventilator failed a preliminary system test active exhalation verification test.There was no serious patient harm or injury that occurred or was reported.Review of the test documentation confirmed failure of an active exhalation verification: s (+) p (+): reading test.The customer declined follow-up repair; therefore, no service documentation is available to identify the specific component(s) requiring replacement to address the issue.A final report is being submitted.If any additional information is received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported failure of active exhalation verification: s (+) p (+): reading test is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.

Brand Name
TRILOGY EV300
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25537870
Report Number2518422-2026-023375
Device Sequence Number9670604
Product Code CBK
UDI-Device Identifier00606959052017
UDI-Public(01)00606959052017
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDS2200X11B
Device Catalogue NumberDS2200X11B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown